# SDR WRLA20120113531

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N382WA
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 66,493 hours, 12,810 cycles
- Engine: Ge CF680
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA75732AEA76054
- Condition: Corroded
- Location: R3 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK DOOR FRAME HAS CORROSION AT L18-19R.  REPAIRED IAW EI W2012A53B-095 REV  00,01, & 02.
